# SDR ASOA2014052110542

- Difficulty date: April 30, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Condition: Broken
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT BACK SUPPORT BROKEN, THIS REPAIR IS CLASSIFIED AS A REPAIR IAW SOP 5702.  R & R SEAT BACK SUPPORT SHROUDS IAW CMM 25-14-10-390-806/808-A01.
